MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII INTRA TIB ALIGNMENT; PROSTHESIS,KNEE,FEMOROTIBIAL,SEMICONSTR,CEMENT,MET/POLY

SMITH & NEPHEW, INC. GII INTRA TIB ALIGNMENT; PROSTHESIS,KNEE,FEMOROTIBIAL,SEMICONSTR,CEMENT,MET/POLY
Model Number 71440200
Medical Device Problem Codes Connection Problem (2900); Naturally Worn (2988)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a genesis ii intra tib alignment was worn out and was not able to lock down, so the cutting block is not secure.No harm or injury reported on patient.Procedure was finished with a smith and nephew back up device.No delay reported.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
GII INTRA TIB ALIGNMENT
Common Device Name
PROSTHESIS,KNEE,FEMOROTIBIAL,SEMICONSTR,CEMENT,MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10791319
Report Number1020279-2020-06207
Device Sequence Number3204422
Product Code HRY
UDI-Device Identifier03596010214423
UDI-Public03596010214423
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71440200
Device Catalogue Number71440200
Device Lot Number10HST005
Initial Date Received by Manufacturer 10/09/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1